MathSciNet Relay Station
MathSciNet bibliographic data
MR2057826 93D09 (34K20 93C23)
He, Yong; Wu, Min; She, Jin-Hua; Liu, Guo-Ping Parameter-dependent Lyapunov functional for stability of time-delay systems with polytopic-type uncertainties. IEEE Trans. Automat. Control 49 (2004), no. 5, 828–832.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement